Alert archive / Tennessee / Flash Flood Warnings in 2004
Flash Flood Warning 14, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at Jun 14, 2004, 10:27 PM EDT for Knox County, Tennessee. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2004, 10:27 PM EDT (02:27 UTC)
- Expired
- Jun 15, 2004, 12:30 AM EDT
- In force
- 2 hr
- Issued by
- NWS Morristown, TN
- Area
- Counties, with a storm outline in the text
County Knox County, TN
The radar
The Knoxville radar (KMRX), 56 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.5 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1386 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMRX 150230
FFWMRX
TNC093-150430-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
1027 PM EDT MON JUN 14 2004
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
KNOX COUNTY IN EAST TENNESSEE
* UNTIL 1230 AM EDT
* AT 1022 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THUNDERSTORMS WITH VERY HEAVY RAIN ACROSS KNOX
COUNTY. THE THUNDERSTORMS PRODUCING THE FLASH FLOOD WERE
MOVING NORTHEAST AT 10 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
KARNS...FARRAGUT...BEARDEN...KNOXVILLE...POWELL...LAKE FOREST...13
MILES NORTHWEST OF KIMBERLIN HEIGHTS...HALLS...MALONEYVILLE...
MASCOT
NATIONAL WEATHER SERVICE DOPPLER RADAR HAS ESTIMATED THAT UP TO 2
INCHES OF RAIN HAVE FALLEN OVER THE PAST HOUR. AN ADDITIONAL 2
INCHES OF RAIN ARE EXPECTED OVER THE NEXT 2 HOURS.
AT 1025 PM EDT KNOX COUNTY LAW ENFORCEMENT REPORTED HIGH WATER ACROSS
SEVERAL ROADWAYS.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE SOME FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...THIS
STORM WILL CAUSE FLOODING OF COUNTRY ROADS...FARMLANDS...AND OTHER
LOW LYING AREAS THAT ARE SUBJECT TO FLOODING. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR LOW SPOTS IF WATER COVERS THE ROADWAY. TURN
AROUND DONT DROWN
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND DONT DROWN VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.
LAT...LON 3591 8426 3583 8417 3589 8381 3596 8368
3617 8376 3617 8395
$$
DH1 follow-up statement
000 WGUS74 KMRX 150323 FFSMRX TNC093-150430- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 1120 PM EDT MON JUN 14 2004 ...A FLASH FLOOD WARNING CONTINUES FOR KNOX COUNTY UNTIL 1230 AM EDT... AT 1120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING VERY HEAVY RAIN IN BEARDEN...OR 7 MILES WEST OF KNOXVILLE. MOVING NORTHEAST AT 5 MPH. LOCATIONS IN THE WARNING INCLUDE...KARNS...BEARDEN...POWELL... KNOXVILLE...LAKE FOREST...HALLS... NATIONAL WEATHER SERVICE DOPPLER RADAR HAS ESTIMATED THAT UP TO 4 INCHES OF RAIN HAVE FALLEN OVER THE PAST 2 HOURS. AN ADDITIONAL 1 TO 2 INCHES OF RAIN ARE EXPECTED OVER THE NEXT HOUR. AT 1115 PM EDT KNOX COUNTY LAW ENFORCEMENT REPORTED SEVERAL ROADWAYS FLOODED WITH A CAR SUBMERGED IN WATER AT BALL-CAMP ROAD. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND DONT DROWN VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. LAT...LON 3599 8421 3583 8411 3595 8365 3620 8379 $$ DH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 7:45 PM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jun 14, 7:45 PM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 745 PM EDT MON JUN 14 2004 .DISCUSSION...A COMPLEX WEATHER PATTERN IS IN PLACE OVER THE AREA THIS EVENING. AN OLD STATIONARY FRONTAL BOUNDARY IS DRAPED ALONG OUR WESTERN BORDER WITH A COLD FRONT TO THE NORTHWEST. ADDITIONALLY ...BOUNDARIES LIE OVER OUR AREA AND TO OUR EAST AND SOUTH ASSOCIATED WITH PRIOR CONVECTION AS WELL AS FROM AN APPROACHING SYSTEM OVER THE GULF COAST REGION. ALL THIS COMBINED WITH A WEAK TO MODERATELY UNSTABLE AIR MASS AND PLENTIFUL LOW LEVEL MOISTURE ACROSS THE MRX CWA HAS ALLOWED EVENING CONVECTION TO FORM. THUNDERSTORMS SLOWLY DECREASING IN STRENGTH AND COVERAGE AND WILL CONTINUE TO DO SO WITH THE LOSS OF DAYTIME HEATING. HOWEVER...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE ANTICIPATED OVERNIGHT AS A BAND LIFTS NORTH OUT OF AL AND GA. ALL ON TRACK IN CURRENT FORECAST...WILL UPDATE LATER TONIGHT TO REMOVE MIDNIGHT WORDING. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 72 79 72 87 / 60 60 40 40 KNOXVILLE MCGHEE TYSON AIRPORT, TN 71 80 70 86 / 50 60 40 40 OAK RIDGE, TN 70 79 70 85 / 50 60 40 40 TRI CITIES AIRPORT, TN 68 79 68 84 / 50 60 40 40 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && MJB
Hazardous weather outlook, Jun 14, 3:00 PM EDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 300 PM EDT MON JUN 14 2004 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005- 006-008-151000- ANDERSON TN-BLEDSOE TN-BLOUNT SMOKY MOUNTAINS TN-BRADLEY TN- CAMPBELL TN-CHEROKEE NC-CLAIBORNE TN-CLAY NC- COCKE SMOKY MOUNTAINS TN-EAST POLK TN-GRAINGER TN-HAMBLEN TN- HAMILTON TN-HANCOCK TN-HAWKINS TN-JEFFERSON TN-JOHNSON TN-KNOX TN- LEE VA-LOUDON TN-MARION TN-MCMINN TN-MEIGS TN-MORGAN TN- NORTH SEVIER TN-NORTHWEST CARTER TN-NORTHWEST COCKE TN- NORTHWEST GREENE TN-NORTHWEST MONROE TN-NW BLOUNT TN-RHEA TN- ROANE TN-RUSSELL VA-SCOTT VA-SCOTT TN-SEQUATCHIE TN- SEVIER SMOKY MOUNTAINS TN-SOUTHEAST CARTER TN-SOUTHEAST GREENE TN- SOUTHEAST MONROE TN-SULLIVAN TN-UNICOI TN-UNION TN-WASHINGTON VA- WASHINGTON TN-WEST POLK TN-WISE VA- 300 PM EDT (405 AM CDT) MON JUN 14 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWESTERN VIRGINIA AND EXTREME SOUTHWESTERN NORTH CAROLINA. .DAY ONE (TODAY AND TONIGHT)... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE REGION ...INCREASING IN COVERAGE BY EARLY EVENING. AS THE NIGHT PROGRESSES ...THESE STORMS AND SHOWERS WILL BECOME MOST WIDESPREAD IN THE HIGHER TERRAIN AND IN SOUTHWEST VIRGINIA AND NORTHEAST TENNESSEE. LOCALLY HEAVY RAINS WILL BE POSSIBLE WITH ANY THUNDERSTORM...BUT ESPECIALLY IN THE APPALACHIAN MOUNTAINS. RAIN RATES IN THE HEAVIEST SHOWERS COULD EXCEED ONE INCH PER HOUR...AND OVER TWO INCHES IN THREE HOURS. MOST SHOWERS AND STORMS WILL BE MOVING NORTHEAST AT AROUND 25 MPH. IF YOU LIVE IN AN AREA THAT IS NORMALLY FLOOD PRONE...OR IF YOU HAVE HAD FLOODING RECENTLY...BE VERY CAREFUL. THERE IS A POTENTIAL FOR LOCAL FLOODING TONIGHT AND TUESDAY. IF YOU COME TO A FLOODED OR CLOSED ROAD...TURN AROUND DONT DROWN A FEW STORMS MAY BECOME STRONG ENOUGH MONDAY EVENING TO PRODUCE SMALL HAIL OR MODERATE GUSTY WINDS. THESE...HOWEVER...WILL BE ISOLATED AND WILL NOT LAST LONG. .DAYS TWO THROUGH SEVEN (TUESDAY THROUGH SUNDAY)... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE AT LEAST THROUGH THURSDAY...WITH THE THREAT OF LOCALLY HEAVY RAINS REMAINING GREATER THAN THE LIKELIHOOD OF SEVERE THUNDERSTORMS. MOISTURE ASSOCIATED WITH A LOW PRESSURE SYSTEM IN THE GULF COAST REGION...AND A COLD FRONT SAGGING SOUTHWARD FROM THE OHIO VALLEY REGION...WILL BE THE MAIN FEATURES RESPONSIBLE FOR THE WET WEATHER. THE CHANCES OF SHOWERS AND STORMS MAY DIMINISH BY FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. STAY TUNED OR VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/MRX. BB/KG
In the hours before
Local storm report, Jun 14, 4:49 PM EDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
449 PM EDT MON JUN 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0157 PM TSTM WND DMG SEYMOUR 35.87N 83.77W
06/12/2004 SEVIER TN LAW ENFORCEMENT
TREE DOWN ON CHAPMAN HIGHWAY NEAR SEYMOUR.
0400 PM TSTM WND DMG BRISTOL VA 36.61N 82.17W
06/12/2004 CITY OF BRISTOL VA DEPT OF HIGHWAYS
TWO TREES DOWN NEAR BOYS CLUB IN CITY OF BRISTOL VA
0405 PM TSTM WND DMG 5 W GLADE SPRING 36.79N 81.86W
06/12/2004 WASHINGTON VA LAW ENFORCEMENT
POWER LINES DOWN ON RICH VALLEY ROAD NEAR MEADOWVIEW.
0430 PM TSTM WND DMG WINFIELD 36.56N 84.45W
06/12/2004 SCOTT TN LAW ENFORCEMENT
TREE DOWN ON PLEASANT GROVE ROAD IN WINFIELD.
0430 PM TSTM WND DMG 2 N ONEIDA 36.53N 84.51W
06/12/2004 SCOTT TN DEPT OF HIGHWAYS
NUMEROUS TREES DOWN ACROSS MAINLY NORTHERN PORTIONS OF
THE COUNTY.
0500 PM TSTM WND DMG LENOIR CITY 35.80N 84.27W
06/12/2004 LOUDON TN TRAINED SPOTTER
SEVERAL WRIST SIZE LIMBS AND A LARGE UMBRELLA WITH STAND
THROWN ACROSS YARD.
0505 PM FLASH FLOOD 5 W GLADE SPRING 36.79N 81.86W
06/12/2004 WASHINGTON VA LAW ENFORCEMENT
SEVERAL PEOPLE TRAPPED IN LITTLE AND J STORE IN
MEADOWVIEW. PARKING LOT UNDER 5 FEET OF WATER. MOST ROADS
IN MEADOWVIEW CLOSED DUE TO FLOODING.
0545 PM HAIL PIKEVILLE 35.61N 85.20W
06/12/2004 0.75 INCH BLEDSOE TN PUBLIC
DIME TO PENNY SIZE HAIL AND AN APPLE TREE DOWN IN
PIKEVILLE. REPORTED BY PUBLIC.
0550 PM FLASH FLOOD 3 SW GLADE SPRING 36.76N 81.81W
06/12/2004 WASHINGTON VA LAW ENFORCEMENT
I-81 AT MILE MARKER 26, ONE LANE UNDER WATER. HILLMAN HWY
AND HWY 11 UNDER WATER IN SEVERAL LOCATIONS.
0550 PM TSTM WND DMG PIKEVILLE 35.61N 85.20W
06/12/2004 BLEDSOE TN LAW ENFORCEMENT
TREE DOWN IN PIKEVILLE. REPORTED BY SHERIFFS OFFICE.
0607 PM TSTM WND DMG 2 NW VONORE 35.62N 84.26W
06/12/2004 MONROE TN FIRE DEPT/RESCUE
3 BOATS BLOWN FROM DOCK, 3 CHIMNEYS BLOWN FROM HOMES,
LOTS OF TREES DOWN, WIND ESTIMATED AT OVER 70 MPH.
REPORTED BY TELLICO BOATER ALERT RESPONCE TEAM.
0620 PM TSTM WND DMG ONEIDA 36.50N 84.51W
06/12/2004 SCOTT TN LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS THE NORTH HALF OF THE COUNTY.
0655 PM TSTM WND DMG LA FOLLETTE 36.37N 84.13W
06/12/2004 CAMPBELL TN LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS WEST HALF OF COUNTY.
0715 PM TSTM WND DMG KNOXVILLE 35.97N 83.95W
06/12/2004 KNOX TN LAW ENFORCEMENT
SEVERAL TREES DOWN ACROSS EAST HALF OF COUNTY.
0715 PM HAIL RUSSELLVILLE 36.26N 83.20W
06/12/2004 0.75 INCH HAMBLEN TN TRAINED SPOTTER
PENNY SIZE HAIL AT THE NATIONAL GUARD ARMORY IN
RUSSELVILLE.
0720 PM TSTM WND DMG 9 NW MURPHY 35.19N 84.14W
06/12/2004 CHEROKEE NC UTILITY COMPANY
TWO TREES DOWN ON POWERLINES AT BEAR PAW VILLAGE.
0730 PM TSTM WND DMG 6 N MURPHY 35.18N 84.03W
06/12/2004 CHEROKEE NC LAW ENFORCEMENT
TREE DOWN ON DUKE LODGE ROAD.
0750 PM TSTM WND DMG MOSHEIM 36.19N 82.96W
06/12/2004 GREENE TN EMERGENCY MNGR
NUMEROUS TREES DOWN IN AND AROUND MOSHEIM.
0755 PM TSTM WND DMG 9 W MAYNARDVILLE 36.25N 83.97W
06/12/2004 UNION TN UTILITY COMPANY
SEVERAL TREES AND POWERLINES DOWN ON AND ALONG HIGHWAY
61.
0800 PM TSTM WND DMG 2 SE BLAINE 36.12N 83.67W
06/12/2004 GRAINGER TN TRAINED SPOTTER
HOME UNDER CONSTRUCTION ON RICHLAND ROAD TOTALLY
DEMOLISHED.
0800 PM TSTM WND DMG BLAINE 36.14N 83.69W
06/12/2004 GRAINGER TN TRAINED SPOTTER
THREE LARGE TREES DOWN IN BLAINE.
0805 PM TSTM WND DMG TAZEWELL 36.46N 83.58W
06/12/2004 CLAIBORNE TN DEPT OF HIGHWAYS
SEVERAL TREES DOWN COUNTYWIDE ON ROADWAYS.
0805 PM TSTM WND DMG GREENEVILLE 36.17N 82.82W
06/12/2004 GREENE TN LAW ENFORCEMENT
ONE TREE DOWN ON ERWIN HIGHWAY JUST NORTH OF GREENEVILLE.
0805 PM TSTM WND DMG 5 WSW NEW MARKET 36.07N 83.64W
06/12/2004 JEFFERSON TN UTILITY COMPANY
1 TREE AND POWERLINES DOWN ON BEAVER CREEK ROAD.
0805 PM TSTM WND DMG 5 NNE NEW MARKET 36.17N 83.52W
06/12/2004 JEFFERSON TN UTILITY COMPANY
1 TREE AND POWERLINES DOWN NEAR GRAINGER COUNTY BORDER.
0835 PM TSTM WND DMG HAYESVILLE 35.05N 83.82W
06/12/2004 CLAY NC LAW ENFORCEMENT
NUMEROUS TREES DOWN AT HIGH BRIDGE PARK IN HAYESVILLE.
POSSIBLE TORNADO.
0905 PM FLASH FLOOD MOSHEIM 36.19N 82.96W
06/12/2004 GREENE TN EMERGENCY MNGR
MIDDLE CREEK RD. DOWN TO ONE LANE DUE TO HIGH WATER. THIS
LOCATION IS NEAR THE HIGHWAY 107 CROSS RD NEAR MOSHEIM.
0920 PM FLASH FLOOD MOSHEIM 36.19N 82.96W
06/12/2004 GREENE TN EMERGENCY MNGR
MOTHER AND CHILD TRAPPED IN A MOBILE HOME ON DELANEY RD
DUE TO VERY HIGH WATER.
0925 PM FLASH FLOOD MOSHEIM 36.19N 82.96W
06/12/2004 GREENE TN EMERGENCY MNGR
RESIDENTIAL FLOODING ON SHAKLEFORD RD.
&&
MEP/FEFLocal storm report, Jun 14, 5:16 PM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
516 PM EDT MON JUN 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL KINGSPORT 36.53N 82.56W
06/14/2004 0.88 INCH SULLIVAN TN PUBLIC
NICKEL SIZE HAIL IN EAST KINGSPORT.
0510 PM TSTM WND DMG BRISTOL TN 36.57N 82.20W
06/14/2004 SULLIVAN TN LAW ENFORCEMENT
LOTS OF TREES DOWN COUNTY WIDE.
&&
MEPLocal storm report, Jun 14, 6:36 PM EDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
636 PM EDT MON JUN 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG LEBANON 36.90N 82.08W
06/14/2004 RUSSELL VA LAW ENFORCEMENT
SEVERAL TREES DOWN COUNTYWIDE.
&&
GRCLocal storm report, Jun 14, 8:50 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
850 PM EDT MON JUN 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG RUTLEDGE 36.27N 83.52W
06/14/2004 GRAINGER TN LAW ENFORCEMENT
SEVERAL TREES DOWN COUNTYWIDE.
&&
GRCThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:01 PM EDT | Severe Thunderstorm Warning | MRX | Grainger | 44 min |
| Jun 14, 11:34 PM EDT | Flash Flood Warning | MRX | Sevier | 116 min |
Nearby
Flash Flood Warnings in Tennessee, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.